# SDR QXEA2020021800108

- Difficulty date: February 16, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00651
- Aircraft time: 8,082 hours, 4,755 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Warning Message
- Condition: False Activation
- Location: Fire Bottle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENG 1 ENG 2 FIREBTL B FAIL ICAS MESSAGE. REMOVED FROM SERVICE. C/W FIM TASK 26-21-00-810-810A MESSAGE CLEARED NO OTHER DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
